Stu, sorry to hear of the reaction to the drug. As Glenna (and I) are finding out, it is sometimes the accumulative effect that creates a problem, not a reaction to the medicine the first time you use it. See if your Dr. has some additional medicine that will help counteract the adverse effects. I know Glenna had some pills she takes that are $100.00 each to keep the nausea down!! She has to have 3 available for each Chemo treatment. She hasn't had to take all of them each time, so will be able to save a little there. But she sees others that are sooo sick at here chemo treatments that weren't prescribed the medicine, and they can hardly walk without help. Where Glenna has driven herself to and from all her treatments so far, and has kept her music studio going and up to date on lessons with all students. Even took a new student this week. Hopefully there is something that will help your issues! Jim.
Home of Irish Setter Rescue of North Texas
When Irish Eyes are smiling, they're usually up to something!!
At a minimum, I'm Pentatoxic...but most likely, I'm a Pentaholic. There seems to be no known cure. Pentatonix, winners of The Sing Off, season 3